# SDR 2017F00097

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: General aviation
- Aircraft: N341Q
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 7,927 hours, 5,149 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar Cap
- Part number: 69310121
- Condition: Corroded
- Location: Vertical Stab
- Part time: 7,927 hours, 5,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SPAR CAP CORRODED.
